Works matching DE "NONSTANDARD mathematical analysis"
Results: 280
Nonlinear inhomogeneous Fokker–Planck models: Energetic-variational structures and long-time behavior.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1295, doi. 10.1142/S0219530522400036
- By:
- Publication type:
- Article
Construction and analysis of some nonstandard finite difference methods for the FitzHugh–Nagumo equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 5, p. 1145, doi. 10.1002/num.22468
- By:
- Publication type:
- Article
On Nonviscous Solutions of a Multicomponent Euler System.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 4, p. 503, doi. 10.1007/s10958-016-3040-6
- By:
- Publication type:
- Article
Gamma-Convergence of Integrands with Nonstandard Coercivity and Growth Conditions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 535, doi. 10.1007/s10958-014-1674-9
- By:
- Publication type:
- Article
Gamma-Compactness of a Class of Integrands with Nonstandard Coercivity and Growth Conditions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 590, doi. 10.1007/s10958-014-1678-5
- By:
- Publication type:
- Article
On a canonical extension of Korn's first and Poincaré's inequalities to H(CURL).
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 5, p. 721, doi. 10.1007/s10958-012-0955-4
- By:
- Publication type:
- Article
Gamma-closure of some classes of nonstandard convex integrands.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 1, p. 83, doi. 10.1007/s10958-011-0449-9
- By:
- Publication type:
- Article
On variational problems and nonlinear elliptic equations with nonstandard growth conditions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 5, p. 463, doi. 10.1007/s10958-011-0260-7
- By:
- Publication type:
- Article
A Computable Structure with Nonstandard Computability.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 5, p. 425, doi. 10.1007/s10469-017-9463-4
- By:
- Publication type:
- Article
STRICT VS. WEAK ORDINAL RELATIONS FOR MULTIPLIERS IN DATA ENVELOPMENT ANALYSIS.
- Published in:
- Management Science, 1991, v. 37, n. 6, p. 733, doi. 10.1287/mnsc.37.6.733
- By:
- Publication type:
- Article
Nonstandard hulls of lattice-normed ordered vector spaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 155, doi. 10.3906/mat-1612-59
- By:
- Publication type:
- Article
Analysis of a mathematical model for cancer treatment by the nonstandard finite difference methods.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 7, p. 1222, doi. 10.1080/10236198.2017.1318863
- By:
- Publication type:
- Article
Nonstandard finite difference methods: recent trends and further developments.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 6, p. 817, doi. 10.1080/10236198.2016.1144748
- By:
- Publication type:
- Article
A nonstandard finite difference method for n -dimensional productive–destructive systems.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 3, p. 240, doi. 10.1080/10236198.2014.997228
- By:
- Publication type:
- Article
Exact finite difference and non-standard finite difference schemes for.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 9, p. 1511, doi. 10.1080/10236198.2011.574622
- By:
- Publication type:
- Article
Topological dynamic consistency of non-standard finite difference schemes for dynamical systems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 12, p. 1769, doi. 10.1080/10236198.2010.488226
- By:
- Publication type:
- Article
Dynamically consistent numerical methods for general productive–destructive systems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 12, p. 1721, doi. 10.1080/10236191003781947
- By:
- Publication type:
- Article
Optimized Design of Intelligent Management and Analysis System for Broiler Breeding Information.
- Published in:
- Animal Husbandry & Feed Science, 2020, v. 12, n. 2, p. 8, doi. 10.19578/j.cnki.ahfs.2020.02.002
- By:
- Publication type:
- Article
Generalized solutions of variational problems and applications.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 9, n. 1, p. 124, doi. 10.1515/anona-2018-0146
- By:
- Publication type:
- Article
Harnack inequality for a class of functionals with non-standard growth via De Giorgi's method.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 2, p. 167, doi. 10.1515/anona-2016-0083
- By:
- Publication type:
- Article
EXISTENCE OF A COMPETITIVE EQUILIBRIUM IN A NONSTANDARD EXCHANGE ECONOMY.
- Published in:
- Econometrica, 1976, v. 44, n. 3, p. 537, doi. 10.2307/1913980
- By:
- Publication type:
- Article
The unreasonable effectiveness of Nonstandard Analysis.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 1, p. 459, doi. 10.1093/logcom/exaa019
- By:
- Publication type:
- Article
Testing for Serial Correlation: Generalized Andrews-Ploberger Tests.
- Published in:
- 2010
- By:
- Publication type:
- Bibliography
Perturbation to Noether Symmetry and Adiabatic Invariants for Dynamical Systems with Nonstandard Lagrangians.
- Published in:
- Journal of Donghua University (English Edition), 2018, v. 35, n. 1, p. 24
- By:
- Publication type:
- Article
EUREC<sup>4</sup>A's Maria S. Merian ship-based cloud and micro rain radar observations of clouds and precipitation.
- Published in:
- Earth System Science Data Discussions, 2021, p. 1, doi. 10.5194/essd-2021-265
- By:
- Publication type:
- Article
SOME NONSTANDARD FEATURES OF BARGAINING PROBLEMS.
- Published in:
- International Game Theory Review, 2013, v. 15, n. 2, p. 1340007-1, doi. 10.1142/S0219198913400070
- By:
- Publication type:
- Article
Constraints on the Nonstandard Interaction in Propagation from Atmospheric Neutrinos.
- Published in:
- Advances in High Energy Physics, 2015, v. 2015, p. 1, doi. 10.1155/2015/820941
- By:
- Publication type:
- Article
Nonstandard Neutrinos Interactions in a 331 Model with Minimum Higgs Sector.
- Published in:
- Advances in High Energy Physics, 2012, p. 1, doi. 10.1155/2012/763829
- By:
- Publication type:
- Article
Nonstandard analysis of global attractors.
- Published in:
- Mathematical Logic Quarterly, 2015, v. 61, n. 4/5, p. 315, doi. 10.1002/malq.201400029
- By:
- Publication type:
- Article
A set of axioms for nonstandard extensions.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 5, p. 485, doi. 10.1002/malq.201010025
- By:
- Publication type:
- Article
Relative arithmetic.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 6, p. 564, doi. 10.1002/malq.200910110
- By:
- Publication type:
- Article
Connectedness and compactness on standard sets.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 1, p. 63, doi. 10.1002/malq.200810036
- By:
- Publication type:
- Article
Addendum to “A definable nonstandard enlargement”.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 6, p. 666, doi. 10.1002/malq.200810002
- By:
- Publication type:
- Article
A definable nonstandard enlargement.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 2, p. 167, doi. 10.1002/malq.200710022
- By:
- Publication type:
- Article
Non-standard analysis in ACA<sub>0</sub> and Riemann mapping theorem.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 2, p. 132, doi. 10.1002/malq.200610033
- By:
- Publication type:
- Article
A nonstandard proof of a lemma from constructive measure theory.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 5, p. 494, doi. 10.1002/malq.200610008
- By:
- Publication type:
- Article
An Effective Conservation Result for Nonstandard Arithmetic.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 1, p. 17, doi. 10.1002/(SICI)1521-3870(200001)46:1<17::AID-MALQ17>3.0.CO;2-8
- By:
- Publication type:
- Article
Special Model Axiom in Nonstandard Set Theory.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 3, p. 371, doi. 10.1002/malq.19990450308
- By:
- Publication type:
- Article
Linearly Stratified Models for the Foundations of Nonstandard Mathematics.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 1, p. 138, doi. 10.1002/malq.19980440111
- By:
- Publication type:
- Article
Non-standard Analysis in WKL<sub>0</sub>.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 3, p. 396, doi. 10.1002/malq.19970430312
- By:
- Publication type:
- Article
A Nonstandard Delta Function in a Predicative Theory.
- Published in:
- Mathematical Logic Quarterly, 1995, v. 41, n. 2, p. 257, doi. 10.1002/malq.19950410211
- By:
- Publication type:
- Article
Nonstandard Methods and Finiteness Conditions in Algebra.
- Published in:
- Mathematical Logic Quarterly, 1991, v. 37, n. 33-35, p. 525, doi. 10.1002/malq.19910373303
- By:
- Publication type:
- Article
Representation of Nonstandard Hulls in IST for Certain Uniform Spaces.
- Published in:
- Mathematical Logic Quarterly, 1991, v. 37, n. 13-16, p. 201, doi. 10.1002/malq.19910371303
- By:
- Publication type:
- Article
Some nonstandard methods applied to distributive lattices.
- Published in:
- Mathematical Logic Quarterly, 1990, v. 36, n. 2, p. 123, doi. 10.1002/malq.19900360205
- By:
- Publication type:
- Article
A comparison between lambek syntactic calculus and intuitionistic linear propositional logic.
- Published in:
- Mathematical Logic Quarterly, 1990, v. 36, n. 1, p. 11, doi. 10.1002/malq.19900360103
- By:
- Publication type:
- Article
Supplements to 'A Predicative Approach to Nonstandard Mathematics'.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 3, p. 269, doi. 10.1002/malq.19890350310
- By:
- Publication type:
- Article
Non Standard Models of the Theory of Elementary Functions of a Real Variable.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 4, p. 355, doi. 10.1002/malq.19880340412
- By:
- Publication type:
- Article
Nonstandard Models for a Fragment of the Arithmetic and Their Decision Problem.
- Published in:
- Mathematical Logic Quarterly, 1987, v. 33, n. 6, p. 481, doi. 10.1002/malq.19870330602
- By:
- Publication type:
- Article
A Predicative Approach to Nonstandard Mathematics.
- Published in:
- Mathematical Logic Quarterly, 1987, v. 33, n. 1, p. 85, doi. 10.1002/malq.19870330111
- By:
- Publication type:
- Article
Some More Remarks on Expandability of Initial Segments.
- Published in:
- Mathematical Logic Quarterly, 1986, v. 32, n. 25-30, p. 445, doi. 10.1002/malq.19860322510
- By:
- Publication type:
- Article